Record number :
1595639
Title of article :
Dynamic models for insect mortality due to exposure to insecticides
Author/Authors :
Banks، نويسنده , , H.T. and Banks، نويسنده , , John E. and Joyner، نويسنده , , Sarah Lynn and Stark، نويسنده , , John D.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
17
From page :
316
To page :
332
Abstract :
Ordinary differential equation models for insecticide induced sublethal damage and delayed death in insect populations are considered. It is shown that such models with time-varying mortality rates provide excellent fits to experimental data for populations subjected to numerous levels of insecticide exposure. The effects on fecundity rates are also examined.
Keywords :
Insect populations , Insecticide exposure , Time-varying mortality rates , Differential equation models
Journal title :
Mathematical and Computer Modelling
Serial Year :
2008
Link To Document :
بازگشت